# SDR SWAA2012121710676

- Difficulty date: December 12, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 60,922 hours, 50,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 928513SWA
- Condition: Broken
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER LATCH BROKEN.  REPLACED EXTERNAL POWER DOOR LOWER LATCH IAW SRM 51-40-02-0G-0.
